Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Taken steroids for rash. Itching on legs, stomach, chest, arms. Eye pain, redness, cold hands, sweating

I have a rash thay developed almost 2 week ago . Doctor thought it was do to antibiotic i was taking so i stop using them. I was given steroids the rash never really went way but it wasnt as much but today about 11 days later i started itching suddenly and noticedthe rash again on not only my legs like the first time but it is now all over my stomach my back chest arms it is not bumps its more like just red i have also been havig pain in my eyes and they are a bit red dont know if its in relation to my skin. i also knowrest the rash appeared after feeling cold hands and sweaty anxious (this happened yhe first time i got it too) help! Idk what jy might be.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
it look like you have allergic skin condition due to some infection may be bacterial or viral
you need to take antibiotic and anti histaminic medicine
better to consult doctor first
you should avoid sun and wind exposure ,stress ,smoking .
apply good moisturizer lotion over body
never scratch or pick the lesion
wear full and cotton cloths only
i hope i answered your query
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor